# SDR ECPR2016082972735

- Difficulty date: August 23, 2016
- Submitted: August 29, 2016
- Operation: General aviation
- Filed by: Skyborne Airline Academy Inc, repair station ECPR466D
- Aircraft: N9224K
- Make and model: Piper PA-28-161
- Aircraft serial: 2841043
- Aircraft time: 16,241 hours
- System (JASC): 2701 · Control Column Section
- Part: Bar
- Part number: 62703033
- Condition: Broken
- Location: Control Column
- Part time: 16,241 hours
- Component: Control Column, Piper
- Component part number: 62019006
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT THE STUDENT PILOT REPORTED THAT THE CONTROL SYSTEM DID NOT FEEL RIGHT.  MAINTENANCE PERSONNEL INSPECTED THE CONTROL WHEEL SYSTEM AND FOUND THAT THE UPPER HORIZONTAL PORTION OF THE PN 62703-033, TEE BAR ASSEMBLY WAS FOUND DETACHED FROM THE VERTICAL PORTION AT THE JUNCTION WELD.
